American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Alessio Figalli. A simple proof of the Morse-Sard theorem in Sobolev spaces. Proc. Amer. Math. Soc. 136 (2008) 3675-3681. MR 2415054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marián Fabian, Ondrej F. K. Kalenda and Jan Kolár. Filling analytic sets by the derivatives of $C^1$-smooth bumps. Proc. Amer. Math. Soc. 133 (2005) 295-303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ludovic Rifford. Range of the gradient of a smooth bump function in finite dimensions. Proc. Amer. Math. Soc. 131 (2003) 3063-3066. MR 1993214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jesús Escribano. Bifurcation sets of definable functions in o-minimal structures. Proc. Amer. Math. Soc. 130 (2002) 2419-2424. MR 1897468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher B. Croke, Nurlan S. Dairbekov and Vladimir A. Sharafutdinov. Local boundary rigidity of a compact Riemannian manifold with curvature bounded above. Trans. Amer. Math. Soc. 352 (2000) 3937-3956. MR 1694283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Todd R. Young. $C^k$ conjugacy of 1-d diffeomorphisms with periodic points. Proc. Amer. Math. Soc. 125 (1997) 1987-1995. MR 1372046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Harold Levine. Computing the Euler characteristic of a manifold with boundary . Proc. Amer. Math. Soc. 123 (1995) 2563-2567. MR 1307546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. M. Bates. Toward a precise smoothness hypothesis in Sard's theorem . Proc. Amer. Math. Soc. 117 (1993) 279-283. MR 1112486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. M. Bates. On the image size of singular maps. I . Proc. Amer. Math. Soc. 114 (1992) 699-705. MR 1074748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander Nabutovsky. Number of solutions with a norm bounded by a given constant of a semilinear elliptic PDE with a generic right-hand side . Trans. Amer. Math. Soc. 332 (1992) 135-166. MR 1066447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carl Herz. The derivative of the exponential map . Proc. Amer. Math. Soc. 112 (1991) 909-911. MR 1086328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Y. Yomdin. Surjective mappings whose differential is nowhere surjective . Proc. Amer. Math. Soc. 111 (1991) 267-270. MR 1039267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stefan Müller. A surprising higher integrability property of mappings with positive determinant. Bull. Amer. Math. Soc. 21 (1989) 245-248. MR 999618.
Abstract, references, and article information   
View Article: PDF

[14] Michael T. Anderson. Moduli spaces of Einstein metrics on 4-manifolds. Bull. Amer. Math. Soc. 21 (1989) 275-279. MR 992726.
Abstract, references, and article information   
View Article: PDF

[15] Alec Norton. Functions not constant on fractal quasi-arcs of critical points . Proc. Amer. Math. Soc. 106 (1989) 397-405. MR 969524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael A. Buchner and Wojciech Kucharz. Topological triviality of a family of zero-sets . Proc. Amer. Math. Soc. 102 (1988) 699-705. MR 929006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wojciech Kucharz. Power series and smooth functions equivalent to a polynomial . Proc. Amer. Math. Soc. 98 (1986) 527-533. MR 857956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alec Norton. A critical set with nonnull image has large Hausdorff dimension . Trans. Amer. Math. Soc. 296 (1986) 367-376. MR 837817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mark Alan Mostow. Joint continuity of division of smooth functions. II. The distance to a Whitney stratified set from a transversal submanifold . Trans. Amer. Math. Soc. 292 (1985) 585-594. MR 808739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mark Alan Mostow and Steven Shnider. Joint continuity of division of smooth functions. I. Uniform Lojasiewicz estimates . Trans. Amer. Math. Soc. 292 (1985) 573-583. MR 808738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Simon Fitzpatrick. Differentiation of real-valued functions and continuity of metric projections . Proc. Amer. Math. Soc. 91 (1984) 544-548. MR 746087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edward Bierstone and Pierre D. Milman. The Newton diagram of an analytic morphism, and applications to differentiable functions. Bull. Amer. Math. Soc. 9 (1983) 315-318. MR 714993.
Abstract, references, and article information   
View Article: PDF

[23] Roy Plastock. Nonlinear mappings that are globally equivalent to a projection . Trans. Amer. Math. Soc. 275 (1983) 373-380. MR 678357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Vũ Trọng Tuấn and Ðǎng Ðình Áng. A representation theorem for differentiable functions . Proc. Amer. Math. Soc. 75 (1979) 343-350. MR 532164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. R. Quine. A global theorem for singularities of maps between oriented $2$-manifolds . Trans. Amer. Math. Soc. 236 (1978) 307-314. MR 0474378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gerald W. Schwarz. Covering smooth homotopies of orbit spaces. Bull. Amer. Math. Soc. 83 (1977) 1028-1030. MR 0448400.
Abstract, references, and article information   
View Article: PDF

[27] G. S. Wells. Spaces of smooth functions on analytic sets. Bull. Amer. Math. Soc. 83 (1977) 276-278. MR 0423404.
Abstract, references, and article information   
View Article: PDF

[28] J. P. Holmes. Continuous homomorphisms are differentiable . Proc. Amer. Math. Soc. 65 (1977) 277-281. MR 0455016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Edward Bierstone. General position of equivariant maps . Trans. Amer. Math. Soc. 234 (1977) 447-466. MR 0464287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. J. Field. Transversality in $G$-manifolds . Trans. Amer. Math. Soc. 231 (1977) 429-450. MR 0451276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2